# SDR CA991116026

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A310-304
- System (JASC): 2540 · Lavatories
- Part: Panel
- Condition: Leaking
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PANEL FORWARD OF RIGHT ACU INTAKE FOUND DAMAGED.  SUBMITTER SUSPECTED ICE BUILD-UP FROM LAVATORY SERVICE PANEL WHICH WAS LEAKING AT ONE DROP PER SECOND.  LEAK REPAIRED, PANEL REPAIRED.
